# SDR F3LA200100068

- Difficulty date: May 10, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CORROSION AT NUT PLATE HOLES, FLOOR SUPPORT STRAP, BS 859, RBL 18 TO LBL 18.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT STRAP PER SRM 53-60-53 AND 51-10-2.
